Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shalane1

Accutane & dry/cracked heels

Hi guys! I'm a month & half into my accutane now and was wondering whether any one else out there is also experiencing that their heels are MUCH drier than usual and possibly starting to crack! euw!

I never had a problem with dry/cracked heels and I hate looking at them! :doh:

Share this post


Link to post
Share on other sites

Mine didn't crack until they bled, but they got pretty dry. Sally Hensen makes a cracked heel foot cream that works heavenly! Slather it on and cover with socks. You'll be fixed up in no time. :)

Share this post


Link to post
Share on other sites

My feet are usually pretty dry, but on accutane it's definitely gotten out of control. I get pedicures pretty regularly and use the pumice board on them in the shower. Also I got the big tub of Cetaphil cream and put it on my feet at night then wear socks.

Share this post


Link to post
Share on other sites

I was on minocycline on/off for years and I had pretty severely cracked heels. Didn't help that I picked at them..

Haven't noticed any problems now, and I'm currently on 10 mg/day Accutane. Like someone else mentioned, there are some really good balms that will take care of the problem if you use it regularly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×